American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46M35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 64 found      Go to page: 1 2 3

[1] L. Grafakos, M. Mastyło and R. Szwedek. Interpolation of multilinear operators acting between quasi-Banach spaces. Proc. Amer. Math. Soc. 142 (2014) 2507-2516.
Abstract, references, and article information   
View Article: PDF

[2] Mieczysław Mastyło. Lattice structures on some Banach spaces. Proc. Amer. Math. Soc. 140 (2012) 1413-1422. MR 2869126.
Abstract, references, and article information   
View Article: PDF

[3] V. I. Ovchinnikov. The quasinormed Neumann–Schatten ideals and embedding theorems for the generalized Lions–Peetre spaces of means. St. Petersburg Math. J. 22 (2011) 669-681. MR 2768965.
Abstract, references, and article information   
View Article: PDF

[4] I. P. Irodova. On the computation of $K$-functionals. St. Petersburg Math. J. 21 (2010) 579-599. MR 2584209.
Abstract, references, and article information   
View Article: PDF

[5] Gilles Pisier. Complex interpolation between Hilbert, Banach and operator spaces. Memoirs of the AMS 208 (2010) MR 2732331.
Book volume table of contents   

[6] Tao Mei. Operator valued Hardy spaces. Memoirs of the AMS 188 (2007) MR 2327840.
Book volume table of contents   

[7] Mario Milman. Notes on limits of Sobolev spaces and the continuity of interpolation scales. Trans. Amer. Math. Soc. 357 (2005) 3425-3442. MR 2146631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Michael Cwikel, Per G. Nilsson and Gideon Schechtman. Interpolation of weighted Banach lattices. A characterization of relatively decomposable Banach lattices. Memoirs of the AMS 165 (2003) MR 1996919.
Book volume table of contents   

[9] Shuji Machihara and Tohru Ozawa. Interpolation inequalities in Besov spaces. Proc. Amer. Math. Soc. 131 (2003) 1553-1556. MR 1949885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Andreas Defant, Mieczyslaw Mastylo and Carsten Michels. Summing inclusion maps between symmetric sequence spaces. Trans. Amer. Math. Soc. 354 (2002) 4473-4492. MR 1926884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jesús Bastero, Mario Milman and Francisco J. Ruiz. On the connection between weighted norm inequalities, commutators and real interpolation. Memoirs of the AMS 154 (2001) MR 1848159.
Book volume table of contents   

[12] O. E. Tikhonov and L. V. Veselova. A Banach couple is determined by the collection of its interpolation spaces. Proc. Amer. Math. Soc. 126 (1998) 1049-1054. MR 1443170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Nahum Zobin and Veronica Zobin. $l_\infty$ and interpolation between Banach lattices . Proc. Amer. Math. Soc. 125 (1997) 827-833. MR 1353410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Michael Cwikel and Mieczyslaw Mastylo. Interpolation spaces between the Lipschitz class and the space of continuous functions. Proc. Amer. Math. Soc. 124 (1996) 1103-1109. MR 1307507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Gilles Pisier. The operator Hilbert space ${\rm OH}$, complex interpolation and tensor norms. Memoirs of the AMS 122 (1996) MR 1342022.
Book volume table of contents   

[16] James H. Bramble. Interpolation between Sobolev spaces in Lipschitz domains with an application to multigrid theory . Math. Comp. 64 (1995) 1359-1365. MR 1308447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] V. Kéyantuo. A note on interpolation of semigroups . Proc. Amer. Math. Soc. 123 (1995) 2123-2132. MR 1243170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] P. F. X. Müller. Holomorphic martingales and interpolation between Hardy spaces: the complex method . Trans. Amer. Math. Soc. 347 (1995) 1787-1792. MR 1264825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Fernando Cobos and Pedro Fernández-Martínez. A duality theorem for interpolation methods associated to polygons . Proc. Amer. Math. Soc. 121 (1994) 1093-1101. MR 1209420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Seng-Kee Chua. On weighted Sobolev interpolation inequalities . Proc. Amer. Math. Soc. 121 (1994) 441-449. MR 1221721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jong-Guk Bak. An interpolation theorem and a sharp form of a multilinear fractional integration theorem . Proc. Amer. Math. Soc. 120 (1994) 435-441. MR 1182696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Serguei V. Kisliakov and Quan Hua Xu. Interpolation of weighted and vector-valued Hardy spaces . Trans. Amer. Math. Soc. 343 (1994) 1-34. MR 1236225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Michael Cwikel, John E. McCarthy and Thomas H. Wolff. Interpolation between weighted Hardy spaces . Proc. Amer. Math. Soc. 116 (1992) 381-388. MR 1093595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] N. J. Kalton. Differentials of complex interpolation processes for K\"othe function spaces . Trans. Amer. Math. Soc. 333 (1992) 479-529. MR 1081938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Björn Jawerth and Mario Milman. Extrapolation theory with applications. Memoirs of the AMS 89 (1991) MR 1046185.
Book volume table of contents   

[26] Steven Bloom and Ron Kerman. Weight structure theorems and factorization of positive operators . Proc. Amer. Math. Soc. 113 (1991) 1031-1037. MR 1072085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Cristian E. Gutiérrez and Richard L. Wheeden. Sobolev interpolation inequalities with weights . Trans. Amer. Math. Soc. 323 (1991) 263-281. MR 994166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Wei Cao and Yoram Sagher. Stability in interpolation of families of Banach spaces . Proc. Amer. Math. Soc. 112 (1991) 91-100. MR 1031449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Zbigniew Slodkowski. Complex interpolation for normed and quasi-normed spaces in several dimensions. III. Regularity results for harmonic interpolation . Trans. Amer. Math. Soc. 321 (1990) 305-332. MR 991968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] M. Cwikel, B. Jawerth and M. Milman. The domain spaces of quasilogarithmic operators . Trans. Amer. Math. Soc. 317 (1990) 599-609. MR 974512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 64 found      Go to page: 1 2 3